Translator Disclaimer
2018 Nonarithmetic hyperbolic manifolds and trace rings
Olivier Mila
Algebr. Geom. Topol. 18(7): 4359-4373 (2018). DOI: 10.2140/agt.2018.18.4359

Abstract

We give a sufficient condition on the hyperplanes used in the Belolipetsky–Thomson inbreeding construction to obtain nonarithmetic manifolds. We explicitly construct infinitely many examples of such manifolds that are pairwise noncommensurable and estimate their volume.

Citation

Download Citation

Olivier Mila. "Nonarithmetic hyperbolic manifolds and trace rings." Algebr. Geom. Topol. 18 (7) 4359 - 4373, 2018. https://doi.org/10.2140/agt.2018.18.4359

Information

Received: 1 June 2018; Revised: 23 July 2018; Accepted: 3 August 2018; Published: 2018
First available in Project Euclid: 18 December 2018

zbMATH: 07006394
MathSciNet: MR3892248
Digital Object Identifier: 10.2140/agt.2018.18.4359

Subjects:
Primary: 22E40, 53C23
Secondary: 20G30, 51M25, 57M50

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 7 • 2018
MSP
Back to Top